# SDR FDEA201103040853

- Difficulty date: March 4, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Bs 500 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500, STR 27R BOTTOM OF FRAME GOUGED AFT SIDE.  REMOVED DAMAGED SECTION OF SHEAR TIE AT BS 500 BETWEEN STR. 27R AND 28R IAW FED   EX B727 SRM REV. 103, 53-10-4 FIG. 13, FABRICATED SHEAR TIE, DOUBLER AND RADIUS FILLER IAW SRM 53-10-4 FIG. 13.  INSTALLED DOUBLER AND RADIUS FILLER IAW B727 SRM 53-10-4   FIG 13 AND 51-30-2.
